# SDR FDEA202204271060

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Brace
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND, RH WING UPPER DRAG BRACE FITTING FASTENER HOLE #9 IN   LOWER LAYER (FITTING).  AT 2 O'CLOCK POSITION, .500" TO .595" FROM TOP OF HOLE. ALL WORK TO BE ACCOMPLISHED ON NR N00426, FOR DRAG FITTING REPLACEMENT AND SKIN   FREEZE PLUG REPAIR
